Vladimir Gershonovich Drinfeld의 정보
수상나이 36
출생년도 1954
사망년도
출생지 Kharkov(Ukraine)
현재소속 University of Chicago
연구실적 [자세히 보기]
관련출판물 1.ICM-90 Kyoto, Japan, Notices Amer. Math. Soc. 37 (9) (1990), 1209-1216.

2.M Jimbo, V G Drinfeld's achievements II (Japanese), Sugaku 43 (1) (1991), 24-29.

3.T I Manin, On the mathematical work of Vladimir Drinfeld. Address delivered by Michio Jimbo, Proceedings of the International Congress of Mathematicians Kyoto, Japan I (Tokyo, 1991), 3-7.

4.T I Manin, On the work of Vladimir Drinfeld, Address delivered by Michio Jimbo at ICM-90, Addresses on the works of Fields medalists and Rolf Nevanlinna Prize winner (Kyoto, 1990).

5.T Oda, V G Drinfeld's achievements I (Japanese), Sugaku 43 (1) (1991), 17-23.

시상내역 Drinfeld's main achievements are his proof of the Langlands conjecture for GL(2) over a functional field; and his work in quantum group theory. Although he only proved a special case of the Langlands conjecture, Drinfeld has introduced important new ideas in his solution and made a real breakthrough. He introduced the idea of an elliptic module in his proof and this notion is leading to a whole new topic within number theory.
Other Award
연구단행본 [1] Belavin, A. A.; Drinfeld, V. G. Triangle equations and simple Lie algebras. Classic Reviews in Mathematics and Mathematical Physics, 1. Harwood Academic Publishers, Amsterdam, 1998. viii+91 pp. ISBN: 90-5702-269-9 17B20 (17B37 17B62 81R12 81R50)
[2] Beilinson, A. A.; Drinfeld, V. G. Quantization of Hitchin's fibration and Langlands' program. Algebraic and geometric methods in mathematical physics (Kaciveli, 1993), 3--7, Math. Phys. Stud., 19, Kluwer Acad. Publ., Dordrecht, 1996. 14D20 (22E67)
[3] Drinfel\cprime d, V. G. On some unsolved problems in quantum group theory. Quantum groups (Leningrad, 1990), 1--8, Lecture Notes in Math., 1510, Springer, Berlin, 1992. 17B37 (16W30 81R50)
[4] Manin, Yuri Ivanovich On the mathematical work of Vladimir Drinfel\cprime d. Address delivered by Michio Jimbo. Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), 3--7, Math. Soc. Japan, Tokyo, 1991. 01A65 (01A70 14-02 17-02)
[5] Drinfel\cprime d, V. G. Quasi-Hopf algebras and Knizhnik-Zamolodchikov equations. Problems of modern quantum field theory (Alushta, 1989), 1--13, Res. Rep. Phys., Springer, Berlin, 1989. 17B37 (16W30 57M25 81R50)
[6] Drinfel\cprime d, V. G. On my paper: "Cohomology of compactified moduli varieties of $F$-sheaves of rank $2$" [Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 162 (1987), Avtorrorfn. Funkts. i Teor. Chisel. III, 107--158; MR 89b:11050]. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 168 (1988), Anal. Teor. Chisel i Teor. Funktsii. 9, 45--47, 188. 11G20 (11F67 11F70 11R39 11R58 14G99 22E50)
[7] Drinfel\cprime d, V. G. Quantum groups. Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), 798--820, Amer. Math. Soc., Providence, RI, 1987. 17B50 (16A24 17B65 57T05 58F07 82A05 82A15)
[8] Drinfel\cprime d, V. G. On quadratic commutation relations in the quasiclassical case. (Russian) Mathematical physics, functional analysis (Russian), 25--34, 143, "Naukova Dumka", Kiev, 1986. 58F07 (16A24 17B65)
[9] Belavin, A. A.; Drinfel\cprime d, V. G. Triangle equations and simple Lie algebras. Translated from the Russian. Soviet Sci. Rev. Sect. C Math. Phys. Rev., 4, Mathematical physics reviews, Vol. 4, 93--165, Harwood Academic Publ., Chur, 1984. 58F07 (17B20 81C05 81D25)
[10] Drinfel\cprime d, V. G.; Sokolov, V. V. Lie algebras and equations of Korteweg-de Vries type. (Russian) Current problems in mathematics, Vol. 24, 81--180, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984. 58F07 (17B67 35Q20)
[11] Drinfel\cprime d, V. G.; Sokolov, V. V. New evolution equations having an $(L,\,A)$ pair. (Russian) Partial differential equations, 5--9, Trudy Sem. S. L. Soboleva, No. 2, 81, Akad. Nauk SSSR Sibirsk. Otdel., Inst. Mat., Novosibirsk, 1981. 35Q20
[12] Drinfel\cprime d, V. G.; Krichever, I. M.; Manin, Yu. I.; Novikov, S. P. Methods of algebraic geometry in contemporary mathematical physics. Mathematical physics reviews, Vol. 1, pp. 1--54, Soviet Sci. Rev. Sect. C: Math. Phys. Rev., 1, Harwood Academic, Chur, 1980. 14-02 (53-02 58G37 81-02 81E10)
[13] Drinfel\cprime d, V. G.; Manin, Ju. I. Instantons and sheaves on $CP\sp{3}$. Algebraic geometry (Proc. Summer Meeting, Univ. Copenhagen, Copenhagen, 1978), pp. 60--81, Lecture Notes in Math., 732, Springer, Berlin, 1979. 14F05 (53C05 55R25 81C99 81E10)
[14] Drinfel\cprime d, V. G. Langlands' conjecture for ${\rm GL}(2)$ over functional fields. Proceedings of the International Congress of Mathematicians (Helsinki, 1978), pp. 565--574, Acad. Sci. Fennica, Helsinki, 1980. 12A67 (10D40 22E55)
[15] Manin, Yuri Ivanovich On the work of Vladimir Drinfel\cprime d [MR 93c:01029]. Address delivered by Michio Jimbo. ICM-90, Addresses on the works of Fields medalists and Rolf Nevanlinna Prize winner (Kyoto, 1990), Math. Soc. Japan, Tokyo, 1990. 01A65 (01A70 14-02 17-02)
연구논문
  • Drinfelcprime d, V. G.;Iskovskikh, V. A.;Kostrikin, A. I.;Tyurin, A. N.;Shafarevich, I. R.   Yuriui Ivanovich Manin (on the occasion of his sixtieth birthday)   Russian Math. Surveys   52   4   (1997)   863-873   01A70
  • Drinfelcprime d, V. G.;Simpson, Carlos   $B$-structures on $G$-bundles and local triviality   Math. Res. Lett.   2   6   (1995)   823-829   14F05, 14D20
  • Beui linson, A.;Drinfeld, V.   Affine Kac-Moody algebras and polydifferentials   Internat. Math. Res. Notices     1   (1994)   1-11   17B67, 17B35
  • Drinfelcprime d, V. G.   On Poisson homogeneous spaces of Poisson-Lie groups   Theoret. and Math. Phys.   95   2   (1993)   524-525   58F05, 16W30
  • Drinfelcprime d, V. G.   On the structure of quasitriangular quasi-Hopf algebras   Funct. Anal. Appl.   26   1   (1992)   63-65   16W30, 17B37
  • Drinfelcprime d, V. G.   On quasitriangular quasi-Hopf algebras and on a group that is closely connected with ${rm Gal}(overlineQ/Q)$   Leningrad Math. J.   2   4   (1991)   829-860   16W30, 17B37
  • Drinfelcprime d, V. G.   Quasi-Hopf algebras   Leningrad Math. J.   1   6   (1990)   1419-1457   17B37, 16W30, 57M25, 81T40
  • Drinfelcprime d, V. G.   Almost cocommutative Hopf algebras   Leningrad Math. J.   1   2   (1990)   321-342   16W30, 17B25
  • Drinfelcprime d, V. G.   Proof of the Petersson conjecture for ${rm GL}(2)$ over a global field of characteristic $p$   Funct. Anal. Appl.   22   1   (1988)   28-43   11F70, 11F67, 11G20, 11R39, 22E55
  • Drinfelcprime d, V. G.   Moduli varieties of $F$-sheaves   Funktsional. Anal. i Prilozhen.   21   2   (1987)   23-41   11R39, 11F70, 11G15, 11G18, 14F05
  • Drinfelcprime d, V. G.   Cohomology of compactified moduli varieties of $F$-sheaves of rank $2$   J. Soviet Math.   46   2   (1989)   1789-1821   11G20, 11F67, 11F70, 11R39, 11R58, 14G99, 22E50
  • Drinfelcprime d, V. G.   A new realization of Yangians and of quantum affine algebras   Soviet Math. Dokl.   36   2   (1988)   212-216   17B65, 16A24, 17B45, 58F07, 81E99
  • Drinfelcprime d, V. G.   Quantum groups   J. Soviet Math.   41   2   (1988)   898-915   17B50, 16A24, 17B65, 57T05, 82A05
  • Drinfelcprime d, V. G.   Degenerate affine Hecke algebras and Yangians   Funktsional. Anal. i Prilozhen.   20   1   (1986)   69-70   22E50, 17B10, 58F07, 81C40, 82A15
  • Drinfelcprime d, V. G.   Hopf algebras and the quantum Yang-Baxter equation   Dokl. Akad. Nauk SSSR   283   5   (1985)   1060-1064   58F07, 17B20, 82A15
  • Drinfelcprime d, V. G.;Svinolupov, S. I.;Sokolov, V. V.   Classification of fifth-order evolution equations having an infinite series of conservation laws   Dokl. Akad. Nauk Ukrain. SSR Ser. A     10   (1985)   8-10   58F07, 35K55, 35L65, 58G37
  • Drinfelcprime d, V. G.;Sokolov, V. V.   Equations that are related to the Korteweg-de Vries equation   Dokl. Akad. Nauk SSSR   284   1   (1985)   29-33   35Q20, 22E10, 58F07, 58G35
  • Drinfelcprime d, V. G.   Two-dimensional $l$-adic representations of the Galois group of a global field of characteristic $p$ and automorphic forms on ${rm GL}(2)$   Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI)   134     (1984)   138-156   11R39, 11F70, 14G15, 22E55
  • Drinfelcprime d, V. G.   Finitely-additive measures on $Ssp{2}$ and $Ssp{3}$, invariant with respect to rotations   Funktsional. Anal. i Prilozhen.   18   3   (1984)   77   28D15
  • Belavin, A. A.;Drinfelcprime d, V. G.   The classical Yang-Baxter equation for simple Lie algebras   Funktsional. Anal. i Prilozhen.   17   3   (1983)   69-70   58F07, 58F37, 81E10
  • Drinfelcprime d, V. G.   Constant quasiclassical solutions of the Yang-Baxter quantum equation   Dokl. Akad. Nauk SSSR   273   3   (1983)   531-535   58F07, 35Q20, 81E15
  • Vl?duts, S. G.;Drinfelcprime d, V. G.   The number of points of an algebraic curve   Funktsional. Anal. i Prilozhen.   17   1   (1983)   68-69   14G10, 11D41, 11G20, 14G15, 14H25
  • Drinfelcprime d, V. G.   Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of classical Yang-Baxter equations   Dokl. Akad. Nauk SSSR   268   2   (1983)   285-287   58F05, 22E65
  • Drinfelcprime d, V. G.   Two-dimensional $l$-adic representations of the fundamental group of a curve over a finite field and automorphic forms on ${rm GL}(2)$   Amer. J. Math.   105   1   (1983)   85-114   12B27, 10D40, 12A67, 12A90, 14G15, 22E50
  • Belavin, A. A.;Drinfelcprime d, V. G.   Solutions of the classical Yang-Baxter equation for simple Lie algebras   Funktsional. Anal. i Prilozhen.   16   3   (1982)   1-29   81E10,17B20, 39B05, 58F06, 82A05
  • Drinfelcprime d, V. G.;Sokolov, V. V.   Equations of Korteweg-de Vries type, and simple Lie algebras   Dokl. Akad. Nauk SSSR   258   1   (1981)   11-16   58F07, 35Q20
  • Drinfelcprime d, V. G.   The number of two-dimensional irreducible representations of the fundamental group of a curve over a finite field   Funktsional. Anal. i Prilozhen.   15   4   (1981)   75-76   10D40, 14G10
  • Atiyah, M. F.;Hitchin, N. J.;Drinfelcprime d, V. G.;Manin, Yu. I.   Construction of instantons   Phys. Lett. A   65   3   (1978)   185-187   81E10, 14F05, 32L05, 53C05, 57R25
  • Drinfelcprime d, V. G.;Manin, Yu. I.   Yang-Mills fields, instantons, tensor products of instantons   Yadernaya Fiz.   29   6   (1979)   1646-1654   81E10, 14F05, 57R25
  • Drinfelcprime d, V. G.;Manin, Ju. I.   Instantons and sheaves in $CPsp{3}$   Funktsional. Anal. i Prilozhen.   13   2   (1979)   59-74   14F05, 53C05, 55R25, 81C99
  • Drinfeld, V. G.;Manin, Yu. I.   A description of instantons   Comm. Math. Phys.   63   2   (1978)   177-192   81E10, 14F05, 53C05, 58D17
  • Drinfelcprime d, V. G.;Manin, Ju. I.   Self-dual Yang-Mills fields over a sphere   Funktsional. Anal. i Prilozhen.   12   2   (1978)   78-79   55F25, 14F05, 53C05, 81.55
  • Drinfelcprime d, V. G.;Manin, Ju. I.   Locally free sheaves on $CPsp{3}$ related to Yang-Mills fields   Uspehi Mat. Nauk   33   3   (1978)   165-166   14F05, 55F25, 81.14
  • Drinfelcprime d, V. G.   A proof of Langlands' global conjecture for ${rm GL}(2)$ over a function field   Funktsional. Anal. i Prilozhen.   11   3   (1977)   74-75   12A65
  • Drinfelcprime d, V. G.   A proof of Petersson's conjecture for function fields   Uspehi Mat. Nauk   32   2   (1977)   209-210   10D15, 14G99
  • Drinfelcprime d, V. G.   Commutative subrings of certain noncommutative rings   Funktsional. Anal. i Prilozhen.   11   1   (1977)   11-14   14A99, 13C05, 35Q99, 58F05
  • Drinfelcprime d, V. G.   Elliptic modules. II   Mat. Sb. (N.S.)   102   2   (1977)   182-194   10D99, 10D15, 14G25
  • Drinfelcprime d, V. G.   Coverings of $p$-adic symmetric domains   Funkcional. Anal. i Prilov zen.   10   2   (1976)   29-40   14L05, 10D05, 14G20, 12B25
  • Manin, Yu.;Drinfeld, V.   Periods of $p$-adic Schottky groups   J. Reine Angew. Math.   262-263     (1973)   239-247   14H15, 14K20
  • Drinfelcprime d, V. G.   Elliptic modules   Mat. Sb. (N.S.)   94     (1974)   594-627   10D99, 14K15
  • Drinfelcprime d, V. G.   Two theorems on modular curves   Funkcional. Anal. i Prilov zen.   7   2   (1973)   83-84   14G10, 10D15, 14H25
  • Drinfelcprime d, V. G.   A certain cyclic inequality   Mat. Zametki   9     (1971)   113-119   26.70
  • Drinfelcprime d, V. G.   On quadratic commutation relations in the quasiclassical case   Selecta Math. Soviet.   11   4   (1992)   317-326   58F07, 16S99, 17B65